Journal article icon

Journal article

Null polygonal Wilson loops and minimal surfaces in Anti-de-Sitter space

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Maldacena, J More by this author
Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2009
Issue:
11
Pages:
082-082
Publication date:
2009-11-05
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
URN:
uuid:d9a0be6e-430d-4e6a-a947-1542e5f33e63
Source identifiers:
196190
Local pid:
pubs:196190

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP